# SDR DALA2021061403228

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 84,001 hours, 37,210 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3240 AUTOFLIGHT YAW DAMPER 2 ECAM DURING PREFLIGHT. CORRECTIVE ACTION: RESET FAC 1 AND 2 AND PERFORMED AFS TEST NO DEFECTS NOTED.SUSPECT HIGH WIND WITH HYD OFF TRIGGERED MESSAGE. ALL WORK DONE AS PER A320 AMM 22-66. NO 30 DAY HISTORY. (7828916)
